# SDR AALA200802021

- Difficulty date: August 4, 2008
- Submitted: September 9, 2008
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 86,594 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

DFW INFLIGHT T2448/04AUG.  CREW REPORTED NR THREE BRAKE OVERHEATED DURING TAXI FROM HANGAR TO TERMINAL.  DRY CHEMICAL APPLIED.  INSPECTION FOUND NO INDICATION OF HEAT DAMAGE.  REPLACED NR 3 AND 4 MAIN TIRE ASSEMBLIES.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
